# SDR WTAA950026

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 5270 · Door Warning System
- Part: Door Warn
- Condition: Malfunction
- Location: Fwd Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD DOOR WARNING LIGHT FAILS TO EXTINGUISH.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  (Z)
